Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quotient rings of rings generated by faithful cyclic modules

Author: Gary F. Birkenmeier
Journal: Proc. Amer. Math. Soc. 100 (1987), 8-10
MSC: Primary 16A08; Secondary 16A36
MathSciNet review: 883391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A ring $ R$ is said to be generated by faithful cyclics (right finitely pseudo-Frobenius), denoted by right GFC (FPF), if every faithful cyclic (finitely generated) right $ R$-module generates the category of right $ R$-modules. A fundamental result in FPF ring theory, due to S. Page, is that if $ R$ is a right nonsingular right FPF ring, then $ {Q_r}(R)$ is FPF. In this paper we generalize this result by providing a necessary and sufficient condition for a right nonsingular right GFC ring to have an FPF maximal right quotient ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A08, 16A36

Retrieve articles in all journals with MSC: 16A08, 16A36

Additional Information

Keywords: Maximal right quotient ring, FPF, GFC, selfinjective, nonsingular, faithful, generator
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society